# SDR ASOA201100296

- Difficulty date: February 14, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N935EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8037
- Aircraft time: 12,924 hours, 11,664 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280, ATTACH CLIPS AT LBL 9 & RBL 9 ON INBD SIDES ARE CRACKED.  FITTED, DRILLED AND RELACED BY INSTALLING ATTACH CLIP WITH SERVICEABLE PN 601R31113-57 AND 601R31113-58 IAW SRM 51-42-21 AND 51-42-06.   TOUCHED UP TOP COAT ON FASTENERS AND APPLIED CORROSION PREVENTION IAW SRM 51-21-11 AND 51-25-16.   THIS REPAIR IS CLASSIFIED AS A MINOR REPAIR IAW ASA SOP 5702.
